Aa
A
A
Close
Avatar universal
Break Through Bleeding and Wetness
I'm on my second week of Junel fe 1/20 and have been bleeding the last few days, and the first week I have problens stayin wet, is this because of the Birth Control
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi there,
Few women who take these pills may experience breakthrough bleeding which occurs in between menstrual periods. Breakthrough bleeding is common during the first three months of starting the pills. Taking the pill at the same time each day may reduce the risk of breakthrough bleeding. If you are anxious and concerned it is best to consult a gynecologist and get your doubts clarified. I hope it helps.
Best luck and regards!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank You!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
136956 tn?1425609872
Blank
ticked
Mississauga, ON
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
15394896 tn?1468598227
Blank
fiza_ch
Lahore, Pakistan
Avatar f tn
Blank
EndoCystaRN
CA
Avatar f tn
Blank
slightlycosmo